# SDR SWAA2024041762095

- Difficulty date: March 11, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB RIB #4; STAB STA 120.30; CRACKED 2ND AND 4TH VERTICAL STIFFENERS.<[01] NDT HFEC INSPECTED SURFACE; 2ND AND 4TH VERTICAL STIFFENERS PER 737 NDTM PART 6; 51-00-00; PROC 23; CRACKS .500' LONG NOTED AT THE LOWER ENDS. EQUIP ID IS000680 DUE 05/24;[02] REMOVED THE DAMAGED PART AT RH HORIZONTAL STABILIZER STA 120.30 RIB 2ND AND 4TH VERTICAL STIFFENER AND INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-5;[03] 02 - INSPECTED PER [SRM 55-10-09-2R-5-A01102 (REPAIR 5 - HORIZONTAL STABILIZER MACHINED INSPAR RIB LOWER CHORD AND VERTICAL STIFFENER CRACK REPAIR - CAT A REPAIR - PERMANENT)]
